# SDR VNAA20250121005

- Difficulty date: January 14, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 19,400 hours, 17,248 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fairing
- Part number: AV67021490
- Condition: Elongated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULLET FAIRING FWD FRAME ELONGATED FASTENER HOLE   BULLET FAIRING FWD FRAME ELONGATED FASTENER HOLE WAS REPAIRED PER REO 690-55-32-188 REV.--
